# SDR CALA2025071606628

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 26,810 hours, 10,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPS CHECK ,  ROW 1-5 EMERGENCY EXIT AISLE LIGHTS INOPERATIVE.   R & R POWER SUPPLY M2816 IAW AMM 33-51-06-960-806. OPS CHECKED GOOD.
